# SDR CALA2015091094286

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 95,542 hours, 15,032 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMPS, UNWANTED, INTO RT WING TANK AT 150 LBS PER MINUTE WITH FUEL IN CTR TANK & CTR PUMPS ON.  REPLACED THE RT TANK ENG SHUTOFF, SPAR VLV DUE TO ENTIRE FLANGE BROKEN OFF VLV, CAUSING FUEL TO BE PUMPED INTO RT WING TANK.
